# SDR P5CA0501323

- Difficulty date: February 20, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 11,501 hours, 1,994 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Limiter
- Part number: 1604010011
- Condition: Failed
- Location: Brake Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE LIMITER EICAS MESSAGE ON CLIMBOUT.  REPLACED BRAKE TORQUE LIMITER POSITION NR 5 PER MM 32-42-20.  CMC TEST SATISFACTORY.
